Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013 (2013), Article ID 902087, 5 pages
http://dx.doi.org/10.1155/2013/902087
Research Article

Estimates of Certain Integral Inequalities on Time Scales

Department of Mathematics, Dr. B.A.M. University, Aurangabad, Maharashtra 431004, India

Received 13 August 2012; Accepted 22 October 2012

Academic Editor: Abdul Hamid Kara

Copyright © 2013 Deepak B. Pachpatte. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. A. C. Ferreira and D. F. M. Torres, “Some linear and nonlinear integral inequalities on time scales in two independent variables,” Nonlinear Dynamics and Systems Theory, vol. 9, no. 2, pp. 161–169, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. D. B. Pachpatte, “On a nonlinear dynamic integrodifferential equation on time scales,” Journal of Applied Analysis, vol. 16, pp. 279–294, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  3. W. Liu, Q. A. Ngo, and W. Chen, “Ostrowski type inequalities on time scales for double integrals,” Acta Applicandae Mathematicae, vol. 110, no. 1, pp. 477–497, 2010. View at Publisher · View at Google Scholar · View at Scopus
  4. U. M. Özkan and H. Yildirim, “Ostrowski type inequality for double integrals on time scales,” Acta Applicandae Mathematicae, vol. 110, no. 1, pp. 283–288, 2010. View at Publisher · View at Google Scholar · View at Scopus
  5. M. Bohner and A. Peterson, Dynamic Equations on Time Scales, Birkhauser, Berlin, Germany, 2001. View at Zentralblatt MATH · View at MathSciNet
  6. M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Birkhauser, Berlin, Germany, 2003. View at Zentralblatt MATH · View at MathSciNet